MathSciNet Relay Station
MathSciNet bibliographic data
MR744639 (86b:22029) 22E50 (22E35 43A65 43A90)
Figà-Talamanca, Alessandro; Picardello, Massimo A. Restriction of spherical representations of ${\rm PGL}\sb{2}({\bf Q}\sb{p})$ to a discrete subgroup. Proc. Amer. Math. Soc. 91 (1984), no. 3, 405–408.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement